# SDR 2020F00036

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: General aviation
- Aircraft: N361SM
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 14,989 hours, 9,214 cycles
- Engine: Cfe CFE73811B
- Engine time: 14,377 hours, 9,032 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Auto Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE HAD AN UN-COMMANDED SHUT DOWN DURING TAXI WHILE AT IDLE.CLEANED PMA CONNECTOR, PYLON CONNECTORS 355P AND 359P AND ENGINE GREEN WIRE HARNESS CONNECTOR.  REPLACED FUEL FILTER, AND OPERATIONAL CHECKED LH ENGINE WITH MULTIPLE A&B CHANNEL ENGINE STARTS.  CANCELED MAINTENANCE EVALUATION FLIGHT WITH NO REOCCURRENCE WAS PERFORMED.
